# SDR SWAA2018020719547

- Difficulty date: January 21, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 27,763 hours, 16,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB CRACKED AT BS 663, LBL 35.  REPAIRED WEB PER SRM.
